# SDR SWIA2021062358924

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs1015-1031 S27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER, STGR27, HAS CORROSION AT FASTENERS BETWEEN FS1015 AND FS1031 (MARKED).    (C-CHECK RO: 6/20/21) / REMOVED CORROSION ON SGTR27 ATTACH FLANGE, FS1015-FS1031 REF CRJ700 SRM 51-21-06-001-001-A01 / .  / NO DAMAGE ALLOWED IN STGR ATTACHED FLANGE. REF. CRJ700 SRM 53-61-03-101-003-A01. & BOMBARDIER DRAWING # MM670-35151 REV. R. / "	COMPLIED WITH REPAIR ON STGR 27 AT FS1015 AND FS1031 REF  REO 670-53-61-1890 REV Â€“ 2021-05-26 / .		LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
